| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the powered laser surgical instrument, which is an olympus asset with no reported complaint.During the evaluation of the device, missing back panel caution label was observed.The investigator indicated that the most likely cause of the missing back panel caution label was due to component failure.There was no patient involvement.
Additional Manufacturer Narrative
Olympus detected this issue with a returned olympus asset during device inspection and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.